Avatar universal
brown discharge
I am into my 3rd week of the pill. I began having brown discharge, my period is supposed to be next week. Is this normal or could I be pregnant? I need help ASAP
Cancel
3 Answers
Page 1 of 1
Avatar universal
If this is your third week of taking the pill ever, you might see some unusual discharge or a change in your cycle, especially if you haven't been consistent with taking your pill every day, at the same time each day ( I have this problem).  If you are sexually active and have only been taking the pill three weeks, you should be using a back-up method because you have to take the pill for at least one month before it starts working as a contraceptive.  I would suggest two months at the least.  If you have been sexually active and have not used a backup method, there is a chance you could get pregnant, but if you haven't missed your period yet, it's really too early to tell if you're pregnant.  Also, has your period ever been irregular in the past?  
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Yes this is my first time on the pill. And my boyfriend and I haven't had sex. But, I'm worried if any seemen found its way inside me. I've been consistent with taking my pill at the right time everyday. And I feel like I'm gaining weight like crazy.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
The brown discharge could be old blood that your body didn't get rid of on your last period.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources